zbMATH — the first resource for mathematics

An approximation theorem for second-order evolution equations. (English) Zbl 0445.65075

65L05 Numerical methods for initial value problems
35L20 Initial-boundary value problems for second-order hyperbolic equations
34G10 Linear differential equations in abstract spaces
65J10 Numerical solutions to equations with linear operators (do not use 65Fxx)
41A20 Approximation by rational functions
Full Text: DOI EuDML
[1] Baker, G.A., Bramble, J.H.: Semidiscrete and single step fully discrete approximations for second-order hyperbolic equations. RAIRO Analyse Numérique13, 75-100 (1979) · Zbl 0405.65057
[2] Crouzeix, M.: Sur l’approximation des équations différentielles opérationelles linéaires par des méthodes de Runge-Kutta. Thèse, Université Paris VI, 1975
[3] Kre?n, S.G.: Linear differential equations in Banach space. Transl. Math. Monographs Vol.29, American Mathematical Society, Providence, R.I., 1971
[4] Serbin, S.M.: Rational approximations of trigonometric matrices with applications to second-order systems of differential equations, Appl. Math. Comput.5, 57-92 (1979) · Zbl 0408.65047 · doi:10.1016/0096-3003(79)90011-0
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.